Amiodarone-induced epididymitis. Report of 2 cases

K. Hamoud, J. Kaneti, Z. Smailowitz, L. Lissmer

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Amiodarone-induced chemical, sterile epididymitis has previously been reported. We present 2 cases who were on amiodarone therapy for refractory cardiac arrhythmia. Recognition of this side effect and treatment by lower drug dosage can prevent unnecessary antibiotic therapy and invasive urological procedures.

Original languageEnglish
Pages (from-to)497-498
Number of pages2
JournalEuropean Urology
Volume29
Issue number4
DOIs
StatePublished - 1 Jan 1996
Externally publishedYes

Keywords

  • Amiodarone
  • Arrhythmia
  • Chemical epididymitis

ASJC Scopus subject areas

  • Urology

Fingerprint

Dive into the research topics of 'Amiodarone-induced epididymitis. Report of 2 cases'. Together they form a unique fingerprint.

Cite this